The productively Lindelof property in the remainders of topological spaces


Creative Commons License

TOKGÖZ S.

TURKISH JOURNAL OF MATHEMATICS, vol.42, no.4, pp.1738-1746, 2018 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 4
  • Publication Date: 2018
  • Doi Number: 10.3906/mat-1704-104
  • Journal Name: TURKISH JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.1738-1746
  • Hacettepe University Affiliated: Yes

Abstract

A topological space X is called productively Lindelof if X x Y is Lindelof for every Lindelof space Y. We study with remainders and investigate topological spaces with productively Lindelof remainders.